Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 85, NWS Albuquerque, NM

September 1, 2013Bernalillo County, Santa Fe County, Torrance County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 1, 2013, 4:35 PM MDT for Bernalillo County, Santa Fe County, Torrance County, New Mexico. It was in force for 115 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2013, 4:35 PM MDT (22:35 UTC)
Expired
Sep 1, 2013, 6:30 PM MDT
In force
115 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Bernalillo County, NM, Santa Fe County, NM, Torrance County, NM

The radar

The Albuquerque radar (KABX), 44 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 5:30 PM MDTFLASH FLOOD5 Sse Sedillo, NMBARN GOT FLOODED AND DAMAGED BY RUNNING WATER ON BRANNAN RD ABOUT 1 MILE WEST OF NM217.
Sep 1, 5:50 PM MDTFLASH FLOOD4 Nw Edgewood, NMFLOOD WATERS ESTIMATED 6-7 FEET DEEP IN BACHELOR DRAW THAT CROSSES DINKLE ROAD ABOUT 3 MILES WEST OF NM 344 IN THE CENTER OF EDGEWOOD. REPORTS THAT A COUPLE VEHICLES WERE STRANDED.
Sep 1, 6:00 PM MDTFLASH FLOOD2 Nw Edgewood, NMINTERSECTION OF DINKLE ROAD AND SUNSET WASHED OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.6 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-295 J/kg
Mixed-layer LCL
2280 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WGUS55 KABQ 012235
FFWABQ
NMC001-049-057-020030-
/O.NEW.KABQ.FF.W.0085.130901T2235Z-130902T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
435 PM MDT SUN SEP 1 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO
  EXTREME NORTHWESTERN TORRANCE COUNTY IN CENTRAL NEW MEXICO
  SOUTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 630 PM MDT

* AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A LARGE THUNDERSTORM COMPLEX CENTERED JUST
  SOUTH OF TIJERAS...OR ABOUT 16  MILES SOUTHEAST OF DOWNTOWN 
  ALBUQUERQUE. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY 
  STATIONARY.  RAINFALL RATES WILL APPROACH TWO INCHES PER HOUR
  AND HAIL UP TO DIME SIZED CAN BE EXPECTED.  OF PARTICULAR CONCERN
  WILL BE AREAS ALONG AND WEST OF HIGHWAY 217...RAVEN ROAD...AND
  THE HIGHWAY 337 CORRIDOR SOUTH OF TIJERAS TO PONDEROSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO TORRENTIAL RAINS...STRONG WINDS AND HAIL CAN ALSO BE
EXPECTED.

IF OUTDOORS...STAY AWAY FROM STREAMS AND RIVERS...SEEK HIGHER GROUND.
NEVER CROSS FAST FLOWING WATER ON FOOT.

&&

LAT...LON 3504 10645 3511 10639 3513 10632 3514 10620
      3496 10624 3494 10646

$$
KJ
3 follow-up statements
865 
WGUS75 KABQ 012257
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
457 PM MDT SUN SEP 1 2013

NMC001-049-057-020030-
/O.CON.KABQ.FF.W.0085.000000T0000Z-130902T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-TORRANCE-BERNALILLO-
457 PM MDT SUN SEP 1 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR EAST
CENTRAL BERNALILLO...EXTREME NORTHWESTERN TORRANCE AND SOUTHWESTERN
SANTA FE COUNTIES...

AT 454 PM MDT...THE PUBLIC REPORTED 2.29 INCHES OF RAIN NEAR HIGHWAY
217 AT JUAN TOMAS ROAD.  THIS RAIN FELL IN LESS THAN AN HOURS TIME.
MANY LOCATIONS SOUTH OF TIJERAS TO PONDEROSA AND WEST TO THE CREST 
OF THE MOUNTAINS RECEIVED WELL OVER TWO INCHES OF RAINFALL.

AT 456 PM MDT...NATIONAL WEATHER SERVICE RADAR SHOWED THE HEAVIEST 
THUNDERSTORM RAINS EXTENDING FROM NEAR CARNUEL SOUTH ALONG THE WEST
SLOPES OF THE MANZANO MOUNTAINS.  THE INDIVIDUAL STORMS WERE DRIFTING
WEST OR NORTHWEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.

&&

LAT...LON 3504 10645 3511 10639 3513 10632 3514 10620
      3496 10624 3494 10646

$$
KJ
511 
WGUS75 KABQ 012329
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 PM MDT SUN SEP 1 2013

NMC001-049-057-020030-
/O.CON.KABQ.FF.W.0085.000000T0000Z-130902T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-TORRANCE-BERNALILLO-
529 PM MDT SUN SEP 1 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR EAST
CENTRAL BERNALILLO...EXTREME NORTHWESTERN TORRANCE AND SOUTHWESTERN
SANTA FE COUNTIES...

AT 525 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
POCKETS OF HEAVY RAIN CONTINUING IN AND JUST SOUTH OF CARNUEL.
WHILE THE AREA OF HEAVIEST RAINFALL HAS BEGUN TO SHRINK...RUNOFF
FROM TREMENDOUSLY HEAVY RAIN EARLIER WILL PERSIST THROUGH AT 
LEAST 630 PM.   FLASH FLOODING LIKELY RESULTED IN THE CLOSURE OF 
SOME ROADS INCLUDING POSSIBLE DAMAGE IN THE JUAN TOMAS...RAVEN ROAD
AND CEDRO AREAS WHERE RAINFALL TOTALS UP TO THREE AND A HALF INCHES
WERE REPORTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3504 10645 3511 10639 3513 10632 3514 10620
      3496 10624 3494 10646

$$
KJ
548 
WGUS75 KABQ 020020
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
620 PM MDT SUN SEP 1 2013

NMC001-049-057-020030-
/O.EXP.KABQ.FF.W.0085.000000T0000Z-130902T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-TORRANCE-BERNALILLO-
620 PM MDT SUN SEP 1 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 630 PM MDT FOR EAST CENTRAL
BERNALILLO...EXTREME NORTHWESTERN TORRANCE AND SOUTHWESTERN SANTA FE
COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3504 10645 3511 10639 3513 10632 3514 10620
      3496 10624 3494 10646

$$
KJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 2:13 PM MDT, 2 hours 22 minutes earlier.

Area forecast discussion, Sep 1, 2:13 PM MDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
213 PM MDT SUN SEP 1 2013

.DISCUSSION...
CURRENTLY...SPRAWLING RIDGE PLASTERED OVER WESTERN U.S. CENTERED
SQUARELY OVER NEW MEXICO WITH SHORTWAVES CIRCULATING
ANTICYCLONICALLY OUT OF SOUTHERN NEVADA HEADED FOR IDAHO AND
WESTERN MONTANA...AND GULF OF MEXICO DISTURBANCE AT THE MOUTH OF
THE SABINE RIVER IN EAST TEXAS HEADED FOR SOUTH
TEXAS...COAHUILA...AND CHIHUAHUA. NEW MEXICO SITTING HIGH IN THE
MIDDLE WITH PRECIPITABLE WATER JUST SHY OF AN INCH...AS COLD FRONT
OUT OF THE CENTRAL PLAINS INVADES THE NORTHEAST CORNER OF THE
STATE AND PREPARES TO BULGE SOUTH AND WEST TOWARD THE CENTRAL
MOUNTAIN CHAIN BY THIS EVENING.

MODELS...IN REASONABLE AGREEMENT THROUGH UPCOMING WORK
WEEK...UPCOMING WEEKEND...AND INTO THE FIRST HALF OF THE FOLLOWING
WORK WEEK. RIDGE CORE OVER NEW MEXICO WILL SHIFT TO CENTRAL
COLORADO BY TUESDAY AND REMAIN IN PLACE BEFORE BEGINNING SLOW
SOUTHWARD RETURN TO NEW MEXICO THROUGH THE WEEKEND...AND WINDING
UP OVER EASTERN ARIZONA AND WESTERN NEW MEXICO BY SUNDAY NIGHT.
RIDGE CORE WILL EXPAND ACROSS THE SOUTHWEST U.S. IN PLACE AS THE
FOLLOWING WORK WEEK GETS STARTED.

OVERNIGHT...WIDESPREAD SHOWER AND THUNDERSTORM COVERAGE CONTINUING
WELL INTO THE EVENING...WITH COLD FRONT AND EASTERLY UP SLOPE FLOW
AUGMENTING STORM INTENSITIES FOR THE SANGRE DE CRISTO RANGE...THE
SAN JUANS...THE CONTINENTAL DIVIDE AND CHUSKAS...AND THE CENTRAL
MOUNTAIN CHAIN. LOCAL DOWNPOURS WILL REMAIN A RISK WELL AFTER
SUNSET. COLD FRONT SLOPPING AGAINST THE CENTRAL MOUNTAIN CHAIN WILL
SQUIRT THROUGH GAPS TO PRODUCE GUSTY LATE EVENING AND EARLY
MORNING EASTERLY WINDS OVER THE RIO GRANDE VALLEY. WINDS WILL TAP ER
OFF BY LABOR DAY SUNRISE.

FOR LABOR DAY...RIDGE CORE SQUARED UP ON NEW MEXICO AS COLD
FRONTAL PUSH MOVES WELL WEST OF THE STATE...AND LOW LEVEL FLOW
RETURNS TO A BROADLY SOUTHERLY AND SOUTHEAST COMPONENT. ANOTHER
ACTIVE AND WIDESPREAD DAY FOR CONVECTION...WITH HIGHEST RAINFALLS
IN BROAD SWATH FROM NORTHERN MOUNTAINS ACROSS THE JEMEZ AND SANGRE
DE CRISTO MOUNTAINS TO THE CENTRAL AND SOUTH CENTRAL
MOUNTAINS...AND OUT OVER THE EASTERN PLAINS MAINLY SOUTH OF
INTERSTATE 40. LOCAL DOWNPOURS AND FLOODING REMAIN A STRONG
POSSIBILITY THROUGH THE HOLIDAY. MORE CLOUD AND CONVECTION WITH
SLIGHTLY COOLER AIR IN PLACE WILL EASE MAXIMUM TEMPERATURES BACK
TO WITHIN A FEW DEGREES OF EARLY SEPTEMBER NORMALS.

FOR TUESDAY...RIDGE CORE BEGINNING SLOW DRIFT NORTHWARD ACROSS THE
COLORADO BORDER WITH WEAK SURFACE TROUGH ENCROACHING ON NORTHEAST
NEW MEXICO AND WINDING SOUTH AND WEST TO ANCHORING LOW OVER
SOUTHERN ARIZONA. BROAD DOWN TICK IN CONVECTION WITH BULK OF
MOISTURE STILL WORKING OVER THE WEST AND CENTRAL WITH REDUCED
COVERAGE IN THE EAST. SOME MODEST TEMPERATURE REBOUNDS UNDER
CLEARING SKIES IN THE EAST WITH SPOTS RUNNING 3 TO 8 DEGREES ABOVE
EARLY SEPTEMBER NORMALS...AND MUCH CLOSER TO NORMAL CENTRAL AND
WEST UNDER THE CLOUD. LOW LEVEL WINDS STILL RUNNING SOUTHERLY IN
THE EAST...BACKING TO SOUTHEAST OVER THE WEST AND PROVIDING SOME
UP SLOPE HELP FOR STORMS AGAINST THE CONTINENTAL DIVIDE AND SLOPES
OF THE SOUTHWEST MOUNTAINS.

FOR WEDNESDAY...RIDGE CORE IN PLACE OVER THE COLORADO FRONT
RANGE...WITH SURFACE TROUGH REMAINING OVER NORTHEAST NEW MEXICO
AND CONTINUING THE SOUTHWEST EXTENSION TO SURFACE LOW OVER
NORTHERN SONORA. LOW LEVEL WINDS WILL BACK OFF TO SOUTHEAST PRETTY
MUCH STATEWIDE IN A SOMEWHAT REDUCED INTENSITY VERSION OF THE
TUESDAY CONVECTIVE PATTERN. COVERAGE BECOMING VERY SPOTTY IN THE
EAST...AND INITIATING MOSTLY OVER THE HIGH COUNTRY WEST AND
CENTRAL. LITTLE CHANGE TO TEMPERATURES.

OUTLOOK...THURSDAY THROUGH SATURDAY...RIDGE CORE OVER COLORADO
THROUGH THE END OF THE WORK WEEK WITH SOUTHWARD DRIFT BACK INTO
NEW MEXICO ON TAP FOR SATURDAY. DAILY CONVECTIVE COVERAGE REMAINS
MOSTLY A CENTRAL AND WESTERN AFFAIR...WITH SOME STORM DEVELOPMENT
POSSIBLE OVER THE NORTHEAST PLAINS LATE EACH DAY. LITTLE CHANGE TO
SURFACE PATTERN OR TO TEMPERATURE REGIME THROUGH SATURDAY. LOW
LEVEL WINDS AT MODEST SPEEDS AWAY FROM THUNDERSTORMS...AND
GRADUALLY VEERING FROM SOUTHEAST ON THURSDAY TO SOUTHWEST BY
SATURDAY.

SHY

&&

.FIRE WEATHER...
EARLY THIS AFTERNOON...THE CENTER OF OUR SEEMINGLY PERMANENT UPPER
LEVEL HIGH IS LOCATED OVER THE ALBUQUERQUE METRO AREA. AT THE
SURFACE...A BACKDOOR FRONT IS WORKING WESTWARD TOWARD THE CENTRAL
MOUNTAIN CHAIN. SCATTERED THUNDERSTORMS...A FEW OF THEM
STRONG...HAVE DEVELOPED AS A RESULT OF THE SURFACE FRONT THE
INCREASED MID AND UPPER LEVEL MOISTURE FROM THE NORTHEAST. WITH THE
UPPER HIGH CENTER SMACK DAB OVER CENTRAL NM...STORM MOTION WILL BE
SLOW AND SOMEWHAT ERRATIC AS STORMS EAST OF THE RIO GRANDE DRIFT
MAINLY SOUTH AND STORMS WEST OF THE RIVER DRIFT TO THE NORTH.

VERY SIMILAR SCENARIO EXPECTED FOR LABOR DAY AS THE HIGH REMAINS
OVER CENTRAL NM AND PLENTY OF LOW AND MID LEVEL MOISTURE REMAIN IN
PLACE. SCATTERED TO PERHAPS NUMEROUS THUNDERSTORMS ARE ON TAP FOR
MONDAY AFTERNOON AND EVENING WITH LOCALLY HEAVY RAIN A FAIR BET JUST
ABOUT ANYWHERE IN THE FORECAST AREA WITH THE LIGHT STEERING WINDS
ALOFT.

UPPER LEVEL HIGH SHIFTS NORTHEASTWARD OVER SE COLORADO MONDAY NIGHT
AND TUESDAY...ALLOWING DRIER AIR TO BEGIN WORKING IN FROM THE
SOUTHERN PLAINS...ESPECIALLY SOUTH OF INTERSTATE 40. THE DRYING
TREND CONTINUES WEDNESDAY INTO THURSDAY WITH LESS STORM COVERAGE
EACH DAY. AREAS LEAST IMPACTED BY THE MID LEVEL DRY AIR INTRUSION
TUESDAY THROUGH THE REMAINDER OF THE WORK WEEK WILL BE THE NORTHERN
MOUNTAINS...NORTHWEST PLATEAU...AND WEST-CENTRAL AREAS WEST OF THE
CONTINENTAL DIVIDE.

VENTILATION RATES TREND DOWNWARD TUESDAY AS A STRONG SUBSIDENCE
INVERSION ABOVE MOUNTAIN TOP LEVEL MOVES IN WITH THE DRIER AIR. VENT
RATES IMPROVE WEDNESDAY AS EAST WINDS ALOFT INCREASE SOMEWHAT THEN
TREND DOWNWARD AGAIN INTO THE POOR TO FAIR RANGE THURSDAY THROUGH
NEXT WEEKEND WITH WEAKER WINDS ALOFT AND LOWER MIXING HEIGHTS AS A
RESULT OF MORE MODERATE TO STRONG MID LEVEL TEMPERATURE INVERSIONS.

33

&&

.AVIATION...
18Z TAF CYCLE
MORE CONVECTIVE ACTIVITY EXPECTED TODAY AS BACKDOOR SFC FRONT
GETS STORMS GOING ERN PLAINS AND CENTRAL MTNS EARLY THIS AFTERNOON AND
STORMS AND SFC FRONT DEVELOP WWD INTO RG VALLEY LATE THIS AFTN AND
INTO WRN NM THIS EVENING/TONIGHT. ISOLD TO WDLY SCT MVFR CIGS/VSBY IN
SHRA/TSRA TO OCCASIONALLY OBSCURE HIGHER TERRAIN. CELL MOVEMENT
WILL BE SLOW AND SOMEWHAT ERRATIC DUE TO UPPER LEVEL HIGH PRESSURE
CENTER OVERHEAD. STORMS IN WRN NM WILL CONTINUE UNTIL BTWN 6Z-9Z
MONDAY AS A SOMEWHAT ORGANIZED LINE DEVELOPS AND PROPAGATES SLOWLY
WWD.

33

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  65  89  63  90 /  40  20  20  20
DULCE...........................  52  80  52  84 /  40  40  40  30
CUBA............................  56  82  54  82 /  40  50  50  40
GALLUP..........................  57  85  56  84 /  40  40  40  40
EL MORRO........................  54  82  53  80 /  50  50  50  40
GRANTS..........................  57  85  54  82 /  50  50  40  40
QUEMADO.........................  57  84  55  80 /  40  50  50  40
GLENWOOD........................  62  89  60  84 /  20  30  30  30
CHAMA...........................  48  78  46  81 /  50  60  50  40
LOS ALAMOS......................  58  83  56  82 /  40  50  40  30
PECOS...........................  57  80  55  79 /  50  60  50  30
CERRO/QUESTA....................  51  76  50  79 /  50  60  50  30
RED RIVER.......................  41  66  43  69 /  50  70  60  40
ANGEL FIRE......................  40  72  40  75 /  60  70  60  40
TAOS............................  55  81  52  82 /  40  50  40  30
MORA............................  53  74  52  79 /  70  60  50  30
ESPANOLA........................  61  87  59  87 /  30  40  40  20
SANTA FE........................  59  82  57  82 /  40  50  50  30
SANTA FE AIRPORT................  61  85  60  85 /  30  40  40  20
ALBUQUERQUE FOOTHILLS...........  66  87  64  86 /  30  40  40  20
ALBUQUERQUE HEIGHTS.............  69  88  69  88 /  30  30  30  20
ALBUQUERQUE VALLEY..............  65  91  63  89 /  30  30  30  20
ALBUQUERQUE WEST MESA...........  66  90  65  89 /  30  30  30  20
LOS LUNAS.......................  67  92  65  89 /  30  20  30  20
RIO RANCHO......................  68  90  67  88 /  30  30  30  20
SOCORRO.........................  67  91  66  88 /  20  20  30  20
SANDIA PARK/CEDAR CREST.........  55  83  56  82 /  40  50  40  30
TIJERAS.........................  60  85  59  84 /  40  40  40  30
MORIARTY/ESTANCIA...............  57  86  57  84 /  30  40  40  20
CLINES CORNERS..................  58  80  58  81 /  50  60  50  30
GRAN QUIVIRA....................  60  82  59  81 /  30  40  40  20
CARRIZOZO.......................  61  86  59  84 /  20  40  40  20
RUIDOSO.........................  56  74  53  77 /  30  50  50  40
CAPULIN.........................  54  79  53  85 /  50  50  40  20
RATON...........................  56  81  55  86 /  50  40  40  20
SPRINGER........................  56  82  56  87 /  50  50  40  20
LAS VEGAS.......................  55  79  55  81 /  60  50  50  20
CLAYTON.........................  62  86  63  90 /  40  30  20  10
ROY.............................  60  82  61  86 /  50  40  40  10
CONCHAS.........................  67  89  66  92 /  40  40  30  10
SANTA ROSA......................  65  87  64  89 /  40  30  30  10
TUCUMCARI.......................  66  89  65  93 /  40  30  30   5
CLOVIS..........................  65  86  63  90 /  30  30  30  10
PORTALES........................  67  87  64  90 /  30  40  30  10
FORT SUMNER.....................  68  89  65  90 /  30  30  30  10
ROSWELL.........................  70  91  67  91 /  20  30  30  10
PICACHO.........................  65  86  62  86 /  20  40  40  20
ELK.............................  60  80  57  80 /  20  40  50  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHY
Hazardous weather outlook, Sep 1, 5:28 AM MDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 AM MDT SUN SEP 1 2013

NMZ501>540-021200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
528 AM MDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL INCREASE SIGNIFICANTLY TODAY...ESPECIALLY IN
NORTHEASTERN NEW MEXICO AS A COLD FRONT INVADES THE AREA. SOME
STRONG AND SLOW MOVING THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
LOCALLY HEAVY RAINFALL AND PERHAPS SOME MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER MOST OF
NORTHERN AND CENTRAL NEW MEXICO FOR THE LABOR DAY HOLIDAY. THERE
WILL BE A CONTINUED THREAT OF LOCALLY HEAVY RAINFALL.

THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE REMAINDER OF
THE WEEK...GENERALLY CONCENTRATING OVER THE WESTERN TWO THIRDS OF
NEW MEXICO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
TO THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:28 PM MDTAreal Flood AdvisoryABQRio Arriba2 hr
Aug 31, 8:58 PM MDTFlash Flood WarningABQMcKinley, Sandoval2 hr
Aug 31, 9:16 PM MDTAreal Flood AdvisoryABQRio Arriba119 min
Sep 1, 12:43 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Sep 1, 1:08 PM MDTFlash Flood WarningABQSan Miguel112 min
Sep 1, 1:15 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Sep 1, 1:22 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval83 min
Sep 1, 1:43 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Sep 1, 2:26 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe94 min
Sep 1, 2:45 PM MDTAreal Flood AdvisoryABQCatron2 hr
Sep 1, 3:02 PM MDTAreal Flood AdvisoryABQCatron118 min
Sep 1, 3:09 PM MDTAreal Flood AdvisoryABQSan Miguel81 min
Sep 1, 3:16 PM MDTAreal Flood AdvisoryABQSocorro119 min
Sep 1, 3:27 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe2 hr
Sep 1, 3:55 PM MDTAreal Flood AdvisoryABQColfax2 hr
Sep 1, 4:04 PM MDTAreal Flood AdvisoryABQCatron, Cibola116 min
Sep 1, 4:21 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance114 min
Sep 1, 4:53 PM MDTAreal Flood AdvisoryABQColfax, Mora112 min
Sep 1, 5:06 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance84 min
Sep 1, 5:55 PM MDTAreal Flood AdvisoryABQCibola, McKinley110 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.